Alert archive / Illinois / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 103, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at May 25, 2011, 2:23 PM CDT for Edgar County, Illinois. It was in force for 23 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 25, 2011, 2:23 PM CDT (19:23 UTC)
- Expired
- May 25, 2011, 2:46 PM CDT
- In force
- 23 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Edgar County, IL
The radar
The Indianapolis radar (KIND), 122 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 25, 2:40 PM CDT | HAIL 0.5 | Chrisman, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 25, 11:09 AM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.4 hours before the alert went out and 87 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1832 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 561 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 253 m²/s²
- 0-3 km storm-relative helicity
- 222 m²/s²
- Significant tornado parameter
- 1.6
- Supercell composite
- 10.1
The text
As transmitted, in the capitals the NWS used until 2016.
432
WUUS53 KILX 251923
SVRILX
ILC045-252000-
/O.NEW.KILX.SV.W.0103.110525T1923Z-110525T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
223 PM CDT WED MAY 25 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EDGAR COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 300 PM CDT.
* AT 218 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
REDMON...OR 6 MILES WEST OF PARIS...AND MOVING NORTHEAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
HUME...CHRISMAN...EDGAR COUNTY AIRPORT...EDGAR...METCALF...PALERMO
AND SCOTTLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT WEDNESDAY EVENING
FOR SOUTHEASTERN ILLINOIS.
LAT...LON 3954 8754 3951 8796 3979 8797 3979 8794
3988 8793 3988 8762 3987 8761 3987 8757
3988 8757 3988 8753
TIME...MOT...LOC 1923Z 203DEG 31KT 3967 8778
WIND...HAIL 60MPH 1.00IN
$$
BARKER1 follow-up statement
768
WWUS53 KILX 251946
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
246 PM CDT WED MAY 25 2011
ILC045-251956-
/O.CAN.KILX.SV.W.0103.000000T0000Z-110525T2000Z/
EDGAR IL-
246 PM CDT WED MAY 25 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN EDGAR COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 9 PM.
REMEMBER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
NORTHERN EDGAR COUNTY UNTIL 345 PM.
LAT...LON 3954 8754 3951 8796 3979 8797 3979 8794
3988 8793 3988 8762 3987 8761 3987 8757
3988 8757 3988 8753
TIME...MOT...LOC 1946Z 203DEG 31KT 3985 8768
$$
BARKERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 12:59 PM CDT, 1 hour 24 minutes earlier.
Area forecast discussion, May 25, 12:59 PM CDT, 1 hour 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1259 PM CDT WED MAY 25 2011 .DISCUSSION... ISSUED 1028 AM CDT WED MAY 25 2011 VIGOROUS UPPER LEVEL LOW OVER THE PLAINS MOVING SLOWLY EASTWARD THIS MORNING AND THREATENING TO BRING SEVERE WEATHER TO MUCH OF THE FA THIS EVENING. AFTER A ROUND OF THUNDERSTORMS FOR MOST LOCATIONS NORTH OF INTERSTATE 70 THIS MORNING...WARM AND MUGGY AIR WILL STAY THROUGHOUT THE DAY...WITH SOME TEMPERATURE RECOVERY EXPECTED IN THE BREAKS IN THE CLOUDS. THIS WARM UP WILL ADD TO THE INSTABILITY IN ADVANCE OF THE COLD CORE MOVING OVER THE REGION TONIGHT. HAVE ADJUSTED THE POPS AND WEATHER TO REMOVE MORNING WORDING...BUT WILL LIKELY MAKE ANOTHER ADJUSTMENT IF THE SKIES CLEAR ENOUGH TO REDUCE THE POPS TO MORE SCT COVERAGE. && .AVIATION... ISSUED 1256 PM CDT WED MAY 25 2011 FORECAST REASONING REMAINS...WITH THE CURRENT STORMS CLEARING MOST OF THE TERMINALS...WILL REMOVE ALL BUT CB MENTION THROUGH TO 23Z- 01Z TIME FRAME WITH A RETURN OF VCTS...AND TEMPO SOME THUNDER FROM SW TO NE ACROSS THE REGION. OVERNIGHT ON THE BACK OF THE TS...REDUCE VISBY TO MVFR AND HOLD THAT THROUGH THE MORNING WITH SOME LOW CIGS. SOME MODEL DATA BRINGING CIGS DOWN BELOW 1000FT...BUT FOR NOW WILL BE SOMEWHAT OPTIMISTIC...THOUGH THE LLVL MOISTURE MAY FORCE A IFR TEMPO IN SUBSEQUENT ISSUANCES. HJS && .PREV DISCUSSION... ISSUED 330 AM CDT WED MAY 25 2011 FORECAST CONCERN IS MODERATE RISK OF SEVERE STORMS TODAY AND THIS EVENING SOUTHEAST OF A QUINCY TO PEORIA TO PONTIAC LINE (SLIGHT RISK OF SEVERE STORMS NW OF THIS LINE) AND ALSO HEAVY RAINS LIKELY TODAY. 00Z SHORT RANGE MODELS ARE IN FAIR AGREEMENT NEXT FEW DAYS AND USED A BLEND. MET AND MAV GUIDANCE TEMPS HAVE TRENDED COOLER FROM TONIGHT THROUGH THU NIGHT...AND TRENDED FORECAST IN THAT DIRECTION... THOUGH NOT QUITE AS COOL ESPECIALLY FOR THU HIGHS. SHORT TERM...TODAY THROUGH SATURDAY. SPC ISSUED TORNADO WATCH FROM LINCOLN SW EARLY THIS MORNING FROM 1 TO 8 AM CDT. RADAR MOSAIC SHOWS A LING OF STRONG TO POTENTIALLY SEVERE STORMS WITH HAIL AND GUSTY WINDS RACING NE AT 45 MPH FROM A QUINCY TO LITCHFIELD LINE. EARLY MORNING SURFACE MAP SHOWS DEEPENING 995 MB LOW PRESSURE OVER CENTRAL KS WITH A FRONTAL BOUNDARY OVER NORTHERN MO INTO CENTRAL IL/IN NEAR I-72 AND I-74. TEMPS HAVE SLIPPED INTO THE MID 50S NORTH OF THE FRONT FROM GALESBURG...PEORIA AND BLOOMINGTON NORTH WHILE UPPER 60S TO AROUND 70F FROM I-72 SOUTH WHERE DEWPOINTS IN WARM SECTOR IN THE MID 60S. DEEPENING 556 DM 500 MB LOW WAS OVER CENTRAL KS WITH WIDESPREAD CONVECTION AHEAD OF IT OVER IA...MO INTO WESTERN IL. MODELS TAKE SURFACE AND UPPER LEVEL LOW FROM CENTRAL KS INTO CENTRAL MO BY SUNSET AND INTO CENTRAL IL BY THU MORNING. WIDESPREAD CONVECTION EXPECTED NEAR AND AHEAD OF THIS FEATURE OVER CENTRAL/SE IL THROUGH THU. ATMOSPHERE BECOME VERY UNSTABLE BY THIS AFTERNOON ESPECIALLY WITH CAPES RISING TO 2000-3500 J/KG AND HIGHEST SE OF THE IL RIVER WHERE MODERATE RISK OF SEVERE STORMS LATER THIS AFTERNOON AND EVENING. ALSO HEAVY RAINS LOOK LIKELY TODAY AND THIS EVENING. THOUGH FLASH FLOOD GUIDANCE VALUES FAIRLY HIGH AROUND 3 INCHES IN 3 HOURS SO DID NOT ISSUE ANY FLOOD WATCHES TODAY. ONE MORE DAY WITH HIGHS IN THE LOW TO MID 80S AND DEWPOINTS IN THE 60S. PER SPC DAY 1 OUTLOOK...A BROAD ZONE OF POTENTIALLY SIGNIFICANT SEVERE WEATHER INCLUDING VERY LARGE HAIL 2 INCH DIAMETER OR LARGER...WIDESPREAD DAMAGING WINDS...AND SCATTERED STRONG/DAMAGING TORNADOES IS FORECAST ACROSS A REGION CENTERED OVER THE MID MS/OH VALLEYS TODAY. AS CONVECTION OVER MO...EASTERN IA AND WESTERN IL MOVES NE INTO THE SOUTHERN GREAT LAKES REGION AND ACROSS THE OH VALLEY THROUGH MIDDAY...HEATING/DESTABILIZATION OF THE PRE-CONVECTIVE AIRMASS SHOULD PERMIT REINTENSIFICATION/EXPANSION OF STORMS ACROSS THIS REGION. MEANWHILE...STORM DEVELOPMENT IS FORECAST TO OCCUR BY EARLY AFTERNOON IN A SECOND BAND FARTHER WEST...DEVELOPING ACROSS MO JUST AHEAD OF THE UPPER SYSTEM...AND THEN EXPANDING SWD ALONG THE SURFACE FRONT. WITH A VERY MOIST WARM SECTOR AIRMASS...STRONG INSTABILITY IS EXPECTED TO DEVELOP BY THIS AFTERNOON. WITH 70 KT MID LEVEL SWLY JET ACROSS THE MID MS/LOWER OH VALLEY REGION ON SE FRINGE OF THE ASSOCIATED LOW... SHEAR/INSTABILITY COMBINATION WILL FAVOR RAPID INTENSIFICATION OF STORMS...WITH STORM MODE TO INCLUDE BOTH SUPERCELLS...AND RAPIDLY MOVING/BOWING CLUSTERS. IN ADDITION TO STRONG MID LEVEL MESOCYCLONES... LOW TROPOSPHERIC SHEAR WILL ALSO SUPPORT LOW LEVEL ROTATION...AND THEREFORE POTENTIAL EXISTS FOR SEVERAL LARGE/STRONG TORNADOES. DAMAGING WINDS ARE LIKEWISE EXPECTED -- PARTICULARLY NEAR BOWING STORM CLUSTERS...AND LARGE HAIL IS ALSO LIKELY ACROSS THIS REGION. THE SECOND/FRONTAL BAND OF STORMS SHOULD CROSS THE MS VALLEY INTO EARLY EVENING... WITH SEVERE POTENTIAL ADVANCING EASTWARD ACROSS THE OH VALLEY REGION THROUGH LATE EVENING. SPC HAS MODERATE RISK OF SEVERE STORMS LATER THIS AFTERNOON AND EVENING SE OF THE IL RIVER WITH SLIGHT RISK NW OF THE IL RIVER. MODERATE RISK HAS 45% RISK OF LARGE HAIL (10% RISK OF 2 INCH OR LARGER HAIL WITHIN 25 MILES OF A POINT)...15% RISK OF TORNADOES (10% RISK OF STRONG TORNADOES EF2 OR STRONGER WITHIN 25 MILES OF A POINT). ALSO HAVE 30% RISK OF DAMAGING WIND GUSTS ACROSS MUCH OF IL. OCCASIONAL SHOWERS AND A FEW THUNDERSTORMS EXPECTED YET ON THU AND MUCH COOLER HIGHS IN THE 60S. SPC HAS SLIGHT CHANCE OF SEVERE STORMS EAST OF INDIANA ON THU. SHOWERS DIMINISH FROM WEST TO EAST DURING THU NIGHT AS UPPER LEVEL LOW WEAKENS AND PULLS AWAY FROM IL WITH DRY CONDITIONS PREVAILING FRI. BUT NEXT NORTHERN STREAM UPPER LEVEL LOW DIGS INTO THE MIDWEST FRIDAY NIGHT INTO SAT BRINGING NEXT CHANCE OF SHOWERS AND THUNDERSTORMS. LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY. FEW CHANGES MADE TO THE FORECAST EARLY NEXT WEEK WITH A VERY WARM AND HUMID SUMMER-LIKE WEATHER PATTERN SETTING UP ACROSS CENTRAL AND SE IL EARLY NEXT WEEK. THIS DUE TO STRONG UPPER LEVEL RIDGE BUILDING NORTHWARD ACROSS THE EASTERN STATES WITH EXTENDING MODELS LIKE 00Z ECMWF...UKMET AND GFS SHOWING A 595 DM 500 MB HIGH OVER KY BY SUNSET MON. HIGHS IN THE MID TO UPPER 80S SUNDAY AND UPPER 80S AND LOWER 90S MON-WED. HAVE SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FROM PEORIA AND BLOOMINGTON NORTH SAT NIGHT THROUGH SUNDAY NIGHT (30% CHANCE FROM GALESBURG TO LACON NORTH SAT NIGHT) DUE TO UPPER LEVEL DISTURBANCE RIDING OVER THE TOP OF THE RIDGE...BUT BEST CHANCES OF CONVECTION APPEAR TO BE OVER NORTHERN IL UP NORTH INTO IA AND WI. HUETTL && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 25, 11:45 AM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1145 AM CDT WED MAY 25 2011 ILZ062-063-066>068-071>073-261100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 1145 AM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS THIS MORNING AND AGAIN LATE THIS AFTERNOON AND EVENING. SOME OF THE STORMS MAY PRODUCE GOLF BALL SIZE HAIL OR LARGER...DAMAGING WINDS...FREQUENT LIGHTNING...HEAVY RAINS AND POSSIBLE STRONG TORNADOES. A MULTI MEDIA BRIEFING ON THIS DANGEROUS WEATHER SITUATION IS CURRENTLY AVAILABLE ON THE ILX WEBSITE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY AND AGAIN FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED BETWEEN 4 PM AND 1 AM. ILZ043>046-052>057-061-261100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-MACON-MOULTRIE- PIATT-SHELBY-VERMILION- 1145 AM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS MORNING AND AGAIN LATE THIS AFTERNOON AND EVENING. SOME OF THE STORMS MAY PRODUCE GOLF BALL SIZE HAIL OR LARGER...DAMAGING WINDS...FREQUENT LIGHTNING...HEAVY RAINS AND POSSIBLE STRONG TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY AND AGAIN FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED BETWEEN 4 PM AND 1 AM. ILZ036-040-041-047-049-050-261100- CASS-FULTON-MASON-MORGAN-SCHUYLER-SCOTT- 1145 AM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A RISK OF SEVERE THUNDERSTORMS THIS MORNING AND AGAIN FROM MID AFTERNOON INTO THIS EVENING. SOME OF THE STORMS MAY PRODUCE GOLF BALL SIZE HAIL OR LARGER...DAMAGING WINDS...FREQUENT LIGHTNING...HEAVY RAINS AND POSSIBLY STRONG TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY AND AGAIN ON FRIDAY NIGHT AND SATURDAY. WATER LEVELS ON THE ILLINOIS RIVER WILL CONTINUE TO SLOWLY FALL... BUT REMAIN ABOVE FLOOD STAGE THROUGH THE WEEK DOWNSTREAM OF PEORIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THIS MORNING AND AGAIN BETWEEN 3 PM AND 10 PM. ILZ027>031-037-038-042-048-051-261645- KNOX-LOGAN-MARSHALL-MCLEAN-MENARD-PEORIA-SANGAMON-STARK-TAZEWELL- WOODFORD- 1136 AM CDT WED MAY 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A RISK OF SEVERE THUNDERSTORMS THIS MORNING AND AGAIN FROM MID AFTERNOON THROUGH THIS EVENING. SOME OF THE STORMS MAY PRODUCE GOLF BALL SIZE HAIL OR LARGER...DAMAGING WINDS...FREQUENT LIGHTNING...HEAVY RAINS AND POSSIBLY STRONG TORNADOES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED THURSDAY AND AGAIN FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS MORNING AND AGAIN BETWEEN 3 PM AND MIDNIGHT. HJS && A MULTI MEDIA BRIEFING ON THIS DANGEROUS WEATHER SITUATION IS CURRENTLY AVAILABLE ON THE ILX WEBSITE. HTTP://WWW.WEATHER.GOV/LINCOLN
In the hours before
Local storm report, May 25, 12:31 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1231 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 AM TSTM WND DMG 1 W JACKSONVILLE 39.73N 90.25W
05/25/2011 MORGAN IL EMERGENCY MNGR
THE TOPS OF SEVERAL 8 TO 10-INCH DIAMETER TREES WERE
SNAPPED OFF NEAR 67 AND OLD 36 JUST WEST OF JACKSONVILLE.
&&
25Local storm report, May 25, 12:42 PM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1242 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM TSTM WND DMG JACKSONVILLE 39.73N 90.23W
05/25/2011 MORGAN IL MESONET
LARGE TREE LIMBS DOWN IN TOWN. TIME ESTIMATED.
0500 AM TSTM WND DMG 1 E NORTONVILLE 39.57N 90.13W
05/25/2011 MORGAN IL PUBLIC
LARGE TREE LIMBS BLOWN DOWN CAUSING ROOF DAMAGE TO A
BARN. TV ANTENNA TOPPLED.
0515 AM TSTM WND DMG 1 W JACKSONVILLE 39.73N 90.25W
05/25/2011 MORGAN IL EMERGENCY MNGR
THE TOPS OF SEVERAL 8 TO 10-INCH DIAMETER TREES WERE
SNAPPED OFF NEAR 67 AND OLD 36 JUST WEST OF JACKSONVILLE.
0530 AM TSTM WND DMG 1 E VIRGINIA 39.95N 90.19W
05/25/2011 CASS IL LAW ENFORCEMENT
SHED BLOWN DOWN AND BLOCKING ROAD
0530 AM TSTM WND DMG KILBOURNE 40.15N 90.01W
05/25/2011 MASON IL EMERGENCY MNGR
POWER LINES DOWN AND SEVERAL UPROOTED TREES
0530 AM TSTM WND DMG VIRGINIA 39.95N 90.21W
05/25/2011 CASS IL CO-OP OBSERVER
LARGE TREE LIMBS AND HAM RADIO ANTENNA BLOWN DOWN
0541 AM TSTM WND DMG AUBURN 39.58N 89.75W
05/25/2011 SANGAMON IL EMERGENCY MNGR
ABOUT 1 MILE STRETCH OF POWER POLES DOWN ON RT 104
BETWEEN AUBURN AND I55
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
05/25/2011 M1.50 INCH MASON IL CO-OP OBSERVER
FELL IN A HALF HOUR
0600 AM HEAVY RAIN TOULON 41.09N 89.86W
05/25/2011 M1.20 INCH STARK IL CO-OP OBSERVER
0603 AM TSTM WND DMG 2 SW SPRINGFIELD 39.76N 89.67W
05/25/2011 SANGAMON IL EMERGENCY MNGR
LARGE TREE LIMBS DOWN
0610 AM HAIL 1 N BARTONVILLE 40.65N 89.66W
05/25/2011 M0.75 INCH PEORIA IL EMERGENCY MNGR
0615 AM TSTM WND DMG DELAVAN 40.37N 89.54W
05/25/2011 TAZEWELL IL MESONET
PART OF THE ROOF BLOWN OFF HIGH SCHOOL. POWER OUT FOR
MUCH OF SOUTH SIDE OF DELAVAN.
0615 AM TSTM WND DMG 1 E DELAVAN 40.37N 89.53W
05/25/2011 TAZEWELL IL EMERGENCY MNGR
WINDOWS BLOWN OUT OF A HOUSE...AND A METAL SHED BLOWN
ONTO ROAD.
0700 AM HEAVY RAIN ST. DAVID 40.49N 90.05W
05/25/2011 M1.33 INCH FULTON IL CO-OP OBSERVER
0700 AM HEAVY RAIN 3 SW PEORIA 40.71N 89.65W
05/25/2011 M1.63 INCH PEORIA IL ASOS
6 HOUR TOTAL
0700 AM HEAVY RAIN 2 SW PETERSBURG 39.99N 89.88W
05/25/2011 M1.52 INCH MENARD IL CO-OP OBSERVER
0700 AM HEAVY RAIN DAHINDA 40.95N 90.10W
05/25/2011 M1.64 INCH KNOX IL CO-OP OBSERVER
0740 AM HAIL MOUNT ZION 39.78N 88.88W
05/25/2011 M0.50 INCH MACON IL MESONET
0745 AM TSTM WND DMG 2 NW CERRO GORDO 39.91N 88.76W
05/25/2011 MACON IL EMERGENCY MNGR
2 OUTBUILDINGS AND 1 GRAIN BIN DESTROYED. FROM MACON
COUNTY EMERGENCY MANAGEMENT.
0800 AM TSTM WND DMG 1 S TUSCOLA 39.78N 88.28W
05/25/2011 DOUGLAS IL EMERGENCY MNGR
TREE DOWN ON RAILROAD TRACKS
0808 AM TSTM WND DMG SADORUS 39.97N 88.35W
05/25/2011 CHAMPAIGN IL EMERGENCY MNGR
TREES DOWN FROM COUNTY EM
0810 AM TSTM WND DMG PESOTUM 39.91N 88.27W
05/25/2011 CHAMPAIGN IL EMERGENCY MNGR
OLD FLAT ROOF BARN BLOWN OFF.
0810 AM TSTM WND DMG 1 S PESOTUM 39.90N 88.27W
05/25/2011 CHAMPAIGN IL EMERGENCY MNGR
SEMI BLOWN OVER ON I-57. ONE INJURY.
0810 AM TSTM WND DMG PESOTUM 39.91N 88.27W
05/25/2011 CHAMPAIGN IL EMERGENCY MNGR
SEMI BLOWN OVER ON I-57 AT MM 220
0811 AM TSTM WND GST MAHOMET 40.19N 88.40W
05/25/2011 M54.00 MPH CHAMPAIGN IL MESONET
0815 AM TSTM WND DMG URBANA 40.11N 88.21W
05/25/2011 CHAMPAIGN IL EMERGENCY MNGR
POWERLINES AND POWER POLES DOWN
0817 AM TSTM WND DMG 4 SE URBANA 40.07N 88.15W
05/25/2011 CHAMPAIGN IL EMERGENCY MNGR
POWERLINES DOWN
0820 AM HEAVY RAIN GILSON 40.87N 90.20W
05/25/2011 M1.73 INCH KNOX IL MESONET
0820 AM TSTM WND DMG 4 N NEWMAN 39.86N 87.99W
05/25/2011 DOUGLAS IL EMERGENCY MNGR
7 POWER POLES DOWN
0829 AM TSTM WND DMG 1 W OGDEN 40.12N 87.97W
05/25/2011 CHAMPAIGN IL AMATEUR RADIO
2 SEMIS BLOWN OVER ON I-74 BETWEEN MM 194 AND 195.
0836 AM TSTM WND DMG RANKIN 40.46N 87.90W
05/25/2011 VERMILION IL EMERGENCY MNGR
NUMEROUS TREES AND POWERLINES DOWN
0840 AM TSTM WND DMG 1 W FITHIAN 40.11N 87.89W
05/25/2011 VERMILION IL TRAINED SPOTTER
TREES DOWN AND SIDING OFF A HOUSE
0855 AM TSTM WND GST HOOPESTON 40.47N 87.67W
05/25/2011 M62.00 MPH VERMILION IL TRAINED SPOTTER
0855 AM TSTM WND GST DANVILLE 40.14N 87.62W
05/25/2011 M56.00 MPH VERMILION IL AWOS
0857 AM TSTM WND DMG 1 SE DANVILLE 40.13N 87.61W
05/25/2011 VERMILION IL EMERGENCY MNGR
TREES AND POWERLINES DOWN
0858 AM TSTM WND DMG 1 E DANVILLE 40.14N 87.60W
05/25/2011 VERMILION IL EMERGENCY MNGR
POWER LINES DOWN ON THE EAST SIDE OF DANVILLE.
0929 AM HEAVY RAIN PEKIN 40.57N 89.63W
05/25/2011 M1.33 INCH TAZEWELL IL MESONET
1105 AM LIGHTNING ALLENVILLE 39.56N 88.54W
05/25/2011 MOULTRIE IL TRAINED SPOTTER
LIGHTNING STRUCK A TRAILER AND CAUGHT IT ON FIRE
1222 PM HAIL SIDELL 39.91N 87.82W
05/25/2011 M0.88 INCH VERMILION IL EMERGENCY MNGR
FROM COUNTY EMERGENCY MANAGEMENT.
&&
25Local storm report, May 25, 1:22 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
122 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM TSTM WND DMG 3 E CISCO 40.01N 88.67W
05/25/2011 PIATT IL CO-OP OBSERVER
SEVERAL FARM OUTBUILDINGS DESTROYED. TIME ESTIMATED.
&&
25Local storm report, May 25, 1:27 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
127 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM HAIL COWDEN 39.25N 88.86W
05/25/2011 M0.75 INCH SHELBY IL EMERGENCY MNGR
&&
25Local storm report, May 25, 1:52 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
152 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM HAIL WINDSOR 39.44N 88.60W
05/25/2011 M0.88 INCH SHELBY IL FIRE DEPT/RESCUE
0147 PM HAIL 1 N STEWARDSON 39.28N 88.63W
05/25/2011 M1.00 INCH SHELBY IL EMERGENCY MNGR
&&
25Local storm report, May 25, 2:00 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
200 PM CDT WED MAY 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 PM HAIL 4 NW WINDSOR 39.48N 88.65W
05/25/2011 M1.00 INCH SHELBY IL MESONET
&&
25The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 2:25 AM CDT | Special Weather Statement | ILX | Morgan, Scott | 65 min |
| May 25, 5:47 AM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard, Sangamon | 58 min |
| May 25, 6:57 AM CDT | Special Weather Statement | ILX | Christian, Macon, Moultrie, Piatt, Shelby | 63 min |
| May 25, 7:57 AM CDT | Tornado Warning | ILX | Piatt | 13 min |
| May 25, 8:16 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 44 min |
| May 25, 9:29 AM CDT | River Flood Warning | ILX | Fulton, Knox | 7 days |
| May 25, 9:29 AM CDT | River Flood Warning | ILX | Fulton | 7 days |
| May 25, 11:59 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Vermilion | 61 min |
| May 25, 12:49 PM CDT | Areal Flood Advisory | ILX | Edgar, Vermilion | 6 hr |
| May 25, 12:54 PM CDT | Severe Thunderstorm Warning | ILX | Shelby | 66 min |
| May 25, 1:10 PM CDT | Tornado Warning | ILX | Effingham, Shelby | 31 min |
| May 25, 1:20 PM CDT | Flash Flood Watch | ILX | Cass, Champaign, Christian, Clark, Clay, Coles and 29 more | 10 hr |
| May 25, 1:44 PM CDT | Severe Thunderstorm Warning | ILX | Coles, Douglas, Moultrie | 51 min |
| May 25, 2:44 PM CDT | Severe Thunderstorm Warning | ILX | Edgar, Vermilion | 38 min |
| May 25, 3:20 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 25 min |
| May 25, 3:47 PM CDT | Tornado Warning | ILX | Cass, Morgan, Scott | 43 min |
| May 25, 4:02 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Sangamon | 58 min |
| May 25, 4:17 PM CDT | Tornado Warning | ILX | Christian, Sangamon | 25 min |
| May 25, 4:29 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Morgan, Schuyler | 61 min |
| May 25, 4:33 PM CDT | Severe Thunderstorm Warning | ILX | Cass, Menard, Morgan, Sangamon | 57 min |
| May 25, 4:57 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Menard, Sangamon | 51 min |
| May 25, 5:00 PM CDT | Severe Thunderstorm Warning | ILX | Douglas, Macon, Moultrie, Piatt, Shelby | 60 min |
| May 25, 5:01 PM CDT | Flash Flood Warning | ILX | Cass, Fulton, Schuyler | 3 hr |
| May 25, 5:07 PM CDT | Severe Thunderstorm Warning | ILX | Edgar | 38 min |
| May 25, 5:08 PM CDT | Flash Flood Warning | ILX | Christian, Sangamon | 3 hr |
| May 25, 5:13 PM CDT | Tornado Warning | ILX | Christian, Shelby | 32 min |
| May 25, 5:19 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Logan, Mason, Menard, Tazewell | 35 min |
| May 25, 5:37 PM CDT | Severe Thunderstorm Warning | ILX | Macon, Piatt, Shelby | 38 min |
| May 25, 5:42 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, McLean, Macon, Piatt | 37 min |
| May 25, 5:45 PM CDT | Severe Thunderstorm Warning | ILX | Fulton, Knox, McLean, Peoria, Tazewell, Woodford | 60 min |
| May 25, 5:51 PM CDT | Tornado Warning | ILX | DeWitt, McLean | 24 min |
| May 25, 5:58 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Piatt | 47 min |
| May 25, 6:01 PM CDT | Areal Flood Advisory | ILX | Christian, Logan, Macon, Sangamon | 116 min |
| May 25, 6:11 PM CDT | Severe Thunderstorm Warning | ILX | Clay, Effingham, Jasper | 49 min |
| May 25, 6:12 PM CDT | Tornado Warning | ILX | McLean | 40 min |
| May 25, 6:15 PM CDT | Severe Thunderstorm Warning | ILX | Knox, McLean, Marshall, Peoria, Stark, Woodford | 40 min |
| May 25, 6:19 PM CDT | Flash Flood Warning | ILX | Knox | 4 hr |
| May 25, 6:27 PM CDT | Severe Thunderstorm Warning | ILX | Champaign | 33 min |
| May 25, 6:42 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Coles, Douglas, Moultrie, Piatt | 33 min |
| May 25, 6:53 PM CDT | Tornado Warning | ILX | Champaign, Piatt | 37 min |
| May 25, 6:57 PM CDT | Areal Flood Advisory | ILX | Champaign, Coles, DeWitt, Douglas, Moultrie, Piatt | 4 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.